Boundary behavior of ring <i>Q</i>-homeomorphisms on Riemannian manifolds

  • E. S. Afanas'eva Ин-т прикл. математики и механики НАН Украины, Донецк


We study the problems of a continuous and homeomorphic extension of so-called ring $Q$-homeomorphisms between domains on Riemannian manifolds to the boundary. We establish conditions for a function $Q(x)$ and the boundaries of domains under which every ring $Q$-homeomorphism admits a continuous or homeomorphic extension to the boundary. This theory can be applied, in particular, to Sobolev classes.
How to Cite
Afanas’eva, E. S. “Boundary Behavior of Ring <i>Q</I&gt;-Homeomorphisms on Riemannian Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 10, Oct. 2011, pp. 1299-13,
Research articles